# SDR CALA2025060905379

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 66,885 hours, 29,592 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 7402049505
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE #6 AFT MOUNT OUTER PIN HAS CORROSION.  REMOVED & REPLACED #1 ENG #6 AFT MOUNT OUTER PIN IAW A319 AMM 71-22-11-200-804-A 4.A.(7).
